MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CANNULA WITH LUER LOCK; CANNULA WITH LUER LOCK FOR USE WITH TROCAR

KARL STORZ SE & CO. KG CANNULA WITH LUER LOCK; CANNULA WITH LUER LOCK FOR USE WITH TROCAR
Model Number 30114G2
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cannula and lap scissors are being kept at the faculty, therefore no evaluation can be done.
 
Event or Problem Description
Allegedly, per the customer, during a laparoscopic ventral hernia repair, the tip of the metal cannula was bent which shaved off insulation from the lap scissor.The surgeon had to excise burned skin leaving a slightly larger scar, no fragments were left in the patient and a post op follow up indicated the burn was healing with no other intervention required.

Brand Name
CANNULA WITH LUER LOCK
Common Device Name
CANNULA WITH LUER LOCK FOR USE WITH TROCAR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key9356670
Report Number9610617-2019-00110
Device Sequence Number19372684
Product Code GCJ
UDI-Device Identifier04048551254769
UDI-Public4048551254769
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K940347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30114G2
Device Catalogue Number30114G2
Device Lot NumberYT02
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight68